# SDR AALA2019062879035

- Difficulty date: June 2, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 61,569 hours, 23,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180500200
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA FLOOR PANEL 261FF. REPLACED FLOOR PANEL PER AMM 53-00-00-400-801-A.
